I M 18 And I Just Had Sex For The 1st Time 2 3 Weeks Ago

3 Replies
Alexzia - November 4

I was a virgin up to a month ago, and my boyfriend and I use a condom every time...just at 1st when we mess around, for about 20 seconds we don't... Now yesterday and today I woke up feeling nausated...the 1st day was cuz I had a lil to drink the night before though...but I had my period last week. Now am I just being paranoid? I had gone to the doctor the week before last about Deproprovera or whatever, bought it, but never took it yet...too many side effects. I'm going to go on the patch here soon. (If anyone could tell me about Deproprovera and how it effects them, that would be good too...) Thank you so much all

 

Mary - November 4

Ah! I remember being 18 and loosing my virginity and being all paranoid about getting pregnant everytime I had s_x with my boyfriend. Alexzia, do not worry so much about it, getting pregnant is not as easy as it seems, some women try for years before succeeding. Of course, it is like winning in the lottery, all it takes is playing once. I recommend that you go on the pill or patch ASAP and remember that the first month on the pill/patch is not as safe as subsequent months. Do not worry about the side effects, pills are very safe. What you should be concerned is to find a pill that will give you the least amount of discomforts. I never found a pill that really worked for me. My b___bs would always get extra tender and I would get cramps and stuff. The patch was among the best for me, with the fewest side effects. The rules of a pregnancy free s_xual life are simple - take your pills everyday without exception (or the weekly patch), if you miss a dose or more DO NOT have s_x during your potential fertile period, or use a condom to ensure you are protected. Good luck.

 

To Alexzia - November 4

I was on Depo the shot. I had lots of side affects, migraines, felt ill some days. Gained lots of weight. I would say the pill is your best bet. Good luck. Be safe!!

 

Me - November 4

I would say go with the pill. Depo has so many side effects, I would never use it because of the weight you gain! Ortho-tri-cyclen is supposed to be real good.

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?